# SDR CHQ00003

- Difficulty date: July 12, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 3,642 hours, 2,500 cycles
- Engine time: 3,506 hours, 2,396 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Filter
- Condition: Clogged
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED OVER TEMP LIGHT ILLUMINATED ON CLIMBOUT.  CREW RETURNED TO FIELD.  MAINTENANCE UNPLUGGED CLOGGED FILTER ON SENSING LINE.
